# SDR FDEA201109083771

- Difficulty date: September 8, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C253432
- Condition: Corroded
- Location: Bs 678 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE INTERIOR, STRINGER 4L HAS CORROSION AT BS 678 SPLICE.  REMOVED SPLICE IAW SRM 51-30-2  REV 103.   FORMED NEW SPLICE IAW SRM 53-10-2.   INSTALLED NEW SPLICE IAW SRM 51-30-2
